# SDR IPXA2025020564726

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N628UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65779
- Aircraft time: 14,307 hours, 2,205 cycles
- System (JASC): 3150 · Central Warning
- Part: Fuel Sys
- Part number: 8104042
- Part serial: WYGG7889
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 FUEL SPLIT STATUS MSG. R&R #1 ENGINE FUEL FLOW SPLITTER AND ACCUMULATOR ASSY IAW AMM  73-11-06.  OPS/LEAK CHECK GOOD.
